# SDR SWIA201438418

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 26,571 hours, 21,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BULBS INOPERATIVE IN THE FWD AND AFT OVERHEAD EMERGENCY EXIT LOCATOR SIGNS.  REPLACED LAMP IAW AMM.
